# SDR USAASB96012

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242US
- Make and model: Boeing 737201
- Aircraft serial: 22444
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Lost
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 818 - PIT - FLIGHT DIVERTED DUE TO LOSS OF PRESSURIZATION.  (M)
